# SDR 2002UALA01020

- Difficulty date: June 16, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 41,418 hours, 6,681 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 825-850, RBL 34, TRANSVERSE BEAM CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED BEAM.
